# SDR CA100923001

- Difficulty date: September 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 48,774 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1010531AB2K
- Condition: Broken
- Location: Nr 2 Vhf
- Part time: 50,279 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

THE ACFT ARRIVED MISSING ITS NR2 VHF COM ANTENNA.  IT IS SUSPECTED THAT THE ANTENNA WAS BROKEN OFF BY A BIRD STRIKE ON THE PREVIOUS DEPARTURE.  THE ANTENNA WAS REPLACED AND THE ACFT RETURNED TO SERVICE. ANTENNA PN 10-105-31A-B-2K. A/C TSN 50279, CSN 55606. (TC# 20100923001)
